# SDR SWAA2018100225685

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 45,515 hours, 26,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOOSE.  SECURED SLIDE PER MT.
